# SDR ASOA03270

- Difficulty date: June 11, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE FUSELAGE SKIN AT FS 235 ON THE RIGHT SIDE OF THE AFT NOSE GEAR CUT OUT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FUSELAGE SKIN AT FS 235 ON THE RIGHT SIDE OF THE AFT NOSE GEAR DOOR CUTOUT IAW ASA EO 600-53-0104 AND WVAC EO 601R-53-4109A.  (M)
